JAIST Repository >
School of Information Science >
Articles >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/7926

Title: 高階書換え系の単一正規形性
Authors: 真野, 健
小川, 瑞史
Keywords: 項書換え系
高階書換え系
合流性
単一正規形性
Issue Date: 1997-03-20
Publisher: 電子情報通信学会
Magazine name: 電子情報通信学会論文誌 D
Volume: J80-D1
Number: 3
Start page: 258
End page: 268
Abstract: Van Oostromとvan Raamsdonkの提案したパターン高階書換え系の枠組みにおいて,左線形性を仮定しない単一正規形性の十分条件を示す.
Rights: Copyright (C)1997 IEICE. 真野 健, 小川 瑞史, 電子情報通信学会論文誌 D, J80-D1(3), 1997, 258-268. http://www.ieice.org/jpn/trans_online/
URI: http://hdl.handle.net/10119/7926
Material Type: publisher
Appears in Collections:b10-1. 雑誌掲載論文 (Journal Articles)

Files in This Item:

File Description SizeFormat
IEICE97-2.pdf740KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.

 


Contact : Library Information Section, Japan Advanced Institute of Science and Technology